Next Article in Journal
Scenario Analysis–Based Decision and Coordination in Supply Chain Management with Production and Transportation Scheduling
Next Article in Special Issue
Hermite-Type Collocation Methods to Solve Volterra Integral Equations with Highly Oscillatory Bessel Kernels
Previous Article in Journal
Minimal Energy Configurations of Finite Molecular Arrays
Previous Article in Special Issue
The Order of Strongly Starlikeness of the Generalized α-Convex Functions

Order Article Reprints

Journal: Symmetry, 2019
Volume: 11
Number: 159

Article: Certain Results of q -Sheffer–Appell Polynomials
Authors: by Ghazala Yasmin, Abdulghani Muhyi and Serkan Araci

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop